# SDR HALA2011041900161

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 94,911 hours, 18,167 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG SLOW TO ACCEL TO IDLE F/F AND DUCT PRESS WERE NORMAL.  T/S IAW AMM 71-00-00-712-021-N00 - NO FAULTS ON PIMU BITS - RAN ENG, STARTED WITHIN 80 SEC - LIMITS IAW AMM 120 SEC OK FOR SERVICE.
